Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax + provigil

Posted by jx on February 15, 2004, at 17:45:38

In reply to Re: Topamax question + Provigil + Celexa jx, posted by Sooshi on February 14, 2004, at 18:41:21

Thank you Sooshi for your help.
From your e-mail, it does not seem that you have any cognitive difficulties! You must be off of it now?

I have been extremely sleepy for the last 2 weeks. In fact, every time I lie down on my exercise matt to start my rehab program, I simply want to sleep. Hmm, maybe I should talk to my Pdoc and start titrating off of it.

Although it may have some pain relieving qualities, the sleepiness combined with the headaches, which at this point I don't know are from the provigil or the topamax, I might be better off without Topamax.

As far as the weight loss/maybe I will try a strict diet instead of ramping up to 100mg/day and compromise other aspects of my life (my mental alertness).

All of this is so confusing at times.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jx thread:311350
URL: http://www.dr-bob.org/babble/20040215/msgs/313731.html